# SDR AALA202211280711

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 34,771 hours, 4,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER BROKEN IN AISLE BY LAVATORY 4F-L. REPLACED FLOOR PROXIMITY EMERGENCY LIGHT ASSEMBLY AND TESTED OK PER AMM 33-51-05.
